# SDR AALA201708199002

- Difficulty date: August 12, 2017
- Submitted: August 20, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. BROKEN LAVATORY A BASE EMERGENCY FLASHLIGHT AT FWD GALLEY AREA. REPLACED LAVATORY A BASE EMERGENCY FLASHLIGHT.
